# SDR AALA201904259014

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 25,961 hours, 13,817 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CENTER AISLE FLOOR PANEL BETWEEN SEAT ROW 8 AND 9 HAS A SOFT SPOT. REPLACED FLOOR PANEL PER AMM 53-12-12-0401.
